Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On a Characterization of Ridits

Patrick L. Brockett and Arnold Levine
The Annals of Statistics
Vol. 5, No. 6 (Nov., 1977), pp. 1245-1248
Stable URL: http://www.jstor.org/stable/2958658
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On a Characterization of Ridits
Preview not available

Abstract

In this paper characterization theorems for Bross' ridits are proved with the help of functional equations by assuming intuitively reasonable postulates.

Page Thumbnails

  • Thumbnail: Page 
1245
    1245
  • Thumbnail: Page 
1246
    1246
  • Thumbnail: Page 
1247
    1247
  • Thumbnail: Page 
1248
    1248